# SDR ASAA2020082103055

- Difficulty date: August 20, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 26,381 hours, 8,426 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Out Of Limits
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF W.O. 1843189.  DURING EEC BITE CHECK FOLLOWING NR 1 ENG, EGT PROBE CLEANING DISCOVERED NR 4 EGT PROBE READING OUT OF LIMIT HIGH.  GROUNDED - YES.  ALT DEACTIVATION PROC ACCOMPLISHED, PER CH. 5 TABLE 3. 6 CBS PULLED AND TAGGED.  REPLACED NR 4 EGT PROBE ASSY ON LT ENGINE, IAW B737-900 AMM 77-21-01.  OP CHKS GOOD, RESTORED A/C TO NORMAL CONFIG. 6 CBS RESET.
